# SDR DALA2014082304726

- Difficulty date: August 22, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,486 hours, 45,869 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1212-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CARGO TRACK BS 1212 - 1322.  CORROSION REMOVED AND FOUND OUT OF LIMITS.  CARGO TRACK REMOVED AND REPLACED IAW SRM 51-10-3, PAR 26, 14, 21, 51-30-1.
